# SDR DALA2025121609156

- Difficulty date: December 16, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 41R LOC BTW FR63 TO FR64 IN AFT CARGO BAY.   REPLACED STRINGER 41R IAW SRM 51-72-11 AND SRM 51-42-11. (1353612).
